The New Bubble Girl (banyangirl1832) wrote in vaginapagina,
The New Bubble Girl
banyangirl1832
vaginapagina

Period while on active BCP

Hi superstars! I started my current pack of BC (Generesse FE) a week into my usual cycle. So I'm on the third week of pills, but my body is acting like it's in the fourth week. My period wants to come now, and I feel PMSy, with bloating, bigger breasts, and cramping (all usual PMS symptoms for me). But I have a feeling that the pills are keeping it from fully manifesting. What should I do? I'm going to keep taking the pills regardless (I go a little crazy if the hormones aren't in my system without warning), but should I skip a week, let my period come, and pick up a new pack to start after my period finishes? Should I skip an entire month to sync up my cycle and the pack (this seems like a little overkill)? Has anyone had this happen to them? Thanks so much in advance.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment